# SDR 2019FA0000042

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: General aviation
- Aircraft: N307CP
- Make and model: Cirrus SR22
- Aircraft serial: 3228
- Aircraft time: 1,717 hours
- Engine: Cont IO550N
- Engine time: 1,717 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: 652541
- Condition: Cracked
- Location: Engine
- Part time: 1,717 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TO TROUBLESHOOT A FAILED NR 2 ALTERNATOR, WE NOTICED A THRU-BOLT NUT MISSING FROM NR 4 TOP CYLINDER AND THE THRU-BOLT MIGRATED OUT ONTO THE NR 5 CYLINDER. THE NUT WAS FOUND IN THE BAFFLING BENEATH THE CYLINDER AND IT HAD FAILED BY CRACKING.
